# SDR DHL2003740530

- Difficulty date: February 28, 2003
- Submitted: March 1, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED BELOW STR 23R AT BS 1060.  CUT OUT DAMAGED AREA DIM 6 INCHES X 3 INCHES AT BS 1060 STR 23R AND FABRICATED ONE DOUBLER DIMENSIONS 9.25 INCHES X 15.5 INCHES USING .071 2024T3 PO 9912182 IAW SRM 53-30-3 FIG 1.  ALODINED AND PRIMED IAW SRM 57-10-2, INSTALLED DOUBLER REPAIR IAW SRM 53-30-3 FIG 1 AND 51-30-2.
